Alert archive / Pennsylvania / Snow Squall Warnings in 2020
Snow Squall Warning 13, NWS State College, PA
NWS State College, PA issued this snow squall warning at Jan 8, 2020, 8:14 AM EST for Adams County, York County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2020, 8:14 AM EST (13:14 UTC)
- Expired
- Jan 8, 2020, 9:00 AM EST
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, York County, PA
The radar
The Sterling radar (KLWX), 99 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 1.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
135
WWUS51 KCTP 081316
SQWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service State College PA
814 AM EST Wed Jan 8 2020
PAC001-133-081400-
/O.NEW.KCTP.SQ.W.0013.200108T1314Z-200108T1400Z/
Adams PA-York PA-
814 AM EST Wed Jan 8 2020
The National Weather Service in State College PA has issued a
* Snow Squall Warning for...
Southern Adams County in south central Pennsylvania...
Southern York County in south central Pennsylvania...
* Until 900 AM EST.
* At 814 AM EST, a dangerous snow squall was located over Gettysburg,
moving east at 35 mph.
HAZARD...Extremely poor visibility in snow and blowing snow. Wind
gusts greater than 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
* This includes Interstate 83 from mile markers 0 to 9.
This includes the following highways...
Route 15 from south of Gettysburg to north of Gettysburg.
Route 30 from Cashtown to Abbottstown.
State Road 97 from Gettysburg to the Maryland border.
Locations impacted include...
Hanover, Gettysburg, Parkville, Littlestown, Shrewsbury, Codorus,
McSherrystown, Spring Grove, Stewartstown, Glen Rock, Pennville,
Bonneauville, New Oxford, Lake Heritage, Cross Roads, Cashtown,
Railroad, Orrtanna, Loganville and Biglerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 3983 7746 3986 7747 3994 7724 3981 7640
3972 7648 3972 7718
TIME...MOT...LOC 1314Z 287DEG 31KT 3985 7719
$$
DangeloWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this snow squall warning went out at Jan 8, 7:05 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 8, 7:05 AM EST, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service State College PA 705 AM EST Wed Jan 8 2020 .SYNOPSIS... Gusty northwest winds and a few snow squalls are likely across much of the region this morning into this afternoon, along with steadily falling temperatures in the afternoon. High pressure moving over the area will bring dry and tranquil conditions for Wednesday night and Thursday. A warm up will occur by late in the week, followed by several bouts of rain for the Friday through Sunday period as waves of low pressure ride northeast along a nearly stationary frontal boundary just to our west. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Heavy snow showers and squalls came to fruition in the pre dawn hours. Focus for the daytime remains snow squall potential as vigorous cold front crosses the I80 region, accompanied by CAPE to 150 J/kg and isallobaric couplet. During the daylight hours, sfc temperatures will be conducive to flash freezes over the Alleghenies, but marginal to produce flash freezes over the east/southeast. Heavy snow bursts and wind gusts will be sufficient to produce scattered whiteout conditions thanks to ribbon of CAPE and isallobaric couplet. Instability and forcing decrease by mid to late this afternoon with a more stable NW flow bringing typical post- frontal lake effect regime into western and northern PA. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Lake-enhanced, orographic snow showers over the northwest mountains will cut off tonight as high pressure builds into Central PA by morning. South and east will be dry with clearing skies. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... High pressure will drift over central PA Thursday bringing dry and chilly weather. As the high moves offshore later Thursday, warm warm advection and southwesterly flow will develop. Precip looks to move into northwest zones early Friday morning and then spread east. A few pockets may be cold enough for a wintry mix to fall for a short time, but temperatures in most places will rise quickly above freezing. Light rain can be expected Friday, especially across the north while temperatures rise well above normal. Rain will continue through Saturday and Saturday night as temperatures rise well into the 50s and even lower 60s. It will cool off Sunday and Monday as a cold front moves through but temps will remain above normal. Next system may bring some clouds and chance of rain later Monday into Tuesday. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... Expect snow showers and squalls to continue to impact CPA airspace this morning. Localized squalls will produce quick vis reductions down to or below airfield minimums through midday. Sfc wind gusts increasing 25-35kts from the northwest (280-320 degrees) before subsiding by tonight. Low cigs should persist across the northwest airspace early tonight before trending VFR into Thursday. .Outlook... Thu...VFR and dry during the day. Mixed precipitation possible Thursday night. Fri...AM mixed precipitation possible changing to rain. Sat...Rain with MVFR and IFR conditions possible. Sun...Chance of rain and snow showers. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...DeVoir/Lambert/Martin NEAR TERM...DeVoir/Lambert SHORT TERM...DeVoir/Lambert/Martin LONG TERM...Watson/Travis AVIATION...Steinbugl
Hazardous weather outlook, Jan 8, 4:21 AM EST, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service State College PA 421 AM EST Wed Jan 8 2020 PAZ004>006-010-011-017-090930- Warren-McKean-Potter-Elk-Cameron-Clearfield- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-036-042-049>053-056>059-063>066-090930- Juniata-Franklin-Sullivan-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and a brief squall is possible late this morning and afternoon. Visibility could be reduced below one quarter mile for brief periods of time this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024-033-090930- Cambria-Somerset- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-025>027-034-035-037-041-045-046-090930- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Bedford-Fulton-Tioga-Northern Lycoming-Southern Clinton- Southern Lycoming- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 8, 5:07 AM EST, 3 hours 7 minutes before
Special Weather Statement
National Weather Service State College PA
507 AM EST Wed Jan 8 2020
PAZ004>006-010-011-037-081115-
McKean PA-Warren PA-Potter PA-Cameron PA-Tioga PA-Elk PA-
507 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF MCKEAN...WARREN...
POTTER...CAMERON...TIOGA...AND ELK COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.
LOCATION AND MOVEMENT...At 507 AM EST, a band of heavy snow was along
a line extending from 8 miles southeast of Greenville to near
Marienville to Crosby to near Whitesville and moving east at 40 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Port Allegany, Crosby and Smethport around 515 AM EST.
Roulette and Keating Summit around 525 AM EST.
Portland Mills around 535 AM EST.
Ridgway and Coudersport around 540 AM EST.
Johnsonburg and Elkland around 545 AM EST.
Denton Hill State Park, Lyman Run State Park and Cherry Springs
State Park around 555 AM EST.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4137 7823 4133 7890 4137 7898 4134 7909
4134 7910 4141 7910 4145 7906 4144 7896
4162 7896 4163 7930 4186 7858 4200 7836
4200 7696
TIME...MOT...LOC 1007Z 271DEG 34KT 4134 8026 4139 7916 4177 7840 4207
7779
DeVoirSpecial weather statement, Jan 8, 5:13 AM EST, 3 hours 1 minute before
Special Weather Statement
National Weather Service State College PA
513 AM EST Wed Jan 8 2020
PAZ033>035-081115-
Bedford PA-Fulton PA-Somerset PA-
513 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF BEDFORD...FULTON...AND
SOMERSET COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.
LOCATION AND MOVEMENT...At 512 AM EST, a band of heavy snow was along
a line extending from near Somerset to near New Centerville to near
Ursina to near Star City and moving east at 60 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Somerset, Friedens and Acosta around 520 AM EST.
Mount Davis around 525 AM EST.
Meyersdale, Berlin and Central City around 530 AM EST.
Bedford, Cessna and Buffalo Mills around 545 AM EST.
Clearville and Everett around 555 AM EST.
Breezewood, Crystal Springs and Wells Tannery around 605 AM EST.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 164.
The Pennsylvania Turnpike from mile markers 100 to 174.
Interstate 99 from mile markers 0 to 3.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 3972 7938 3973 7941 3977 7938 3978 7939
3979 7938 3978 7935 3980 7937 3982 7937
3985 7942 3990 7940 4009 7926 4011 7922
4010 7802 3986 7815 3972 7831
TIME...MOT...LOC 1012Z 265DEG 54KT 4003 7916 3987 7924 3976 7939 3967
7993
DeVoirSpecial weather statement, Jan 8, 5:50 AM EST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service State College PA
550 AM EST Wed Jan 8 2020
PAZ017>019-024>027-081145-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Mifflin PA-Southern Centre PA-
550 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF NORTHERN CENTRE...
CLEARFIELD...BLAIR...CAMBRIA...HUNTINGDON...MIFFLIN...AND SOUTHERN
CENTRE COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of 20 MPH which
can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 550 AM EST, a band of heavy snow was along
a line extending from 11 miles southeast of New Bethlehem to
Blandburg to 10 miles northwest of Indiana and moving east at 55 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Tyrone around 600 AM EST.
Birmingham, Warriors Mark and Bald Eagle around 605 AM EST.
Franklinville and Spruce Creek around 610 AM EST.
Rock Springs around 615 AM EST.
Northern Cambria, Hastings and Ramblewood around 620 AM EST.
Mcalevys Fort, Whipple Dam State Park and Patton around 625 AM
EST.
This includes Interstate 99 from mile markers 36 to 59.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4072 7880 4086 7880 4073 7770 4062 7748
4046 7782 4058 7887
TIME...MOT...LOC 1050Z 277DEG 46KT 4085 7924 4070 7842 4076 7923
DeVoirSpecial weather statement, Jan 8, 6:40 AM EST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service State College PA
640 AM EST Wed Jan 8 2020
PAZ033>036-064-065-081245-
Bedford PA-York PA-Fulton PA-Somerset PA-Adams PA-Franklin PA-
640 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF
BEDFORD...YORK...FULTON...SOMERSET...ADAMS...AND FRANKLIN COUNTIES...
HAZARDS...A band of heavy snow showers which can rapidly reduce
visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 639 AM EST, a band of heavy snow
showers was over Mont Alto moving east at 40 MPH.
THIS BAND OF HEAVY SNOW SHOWERS WILL BE NEAR...
Carroll Valley around 650 AM EST.
Orrtanna and Cashtown around 655 AM EST.
Gettysburg and Lake Heritage around 705 AM EST.
Bonneauville around 710 AM EST.
Littlestown around 715 AM EST.
Hanover, Pennville and McSherrystown around 720 AM EST.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 170.
The Pennsylvania Turnpike from mile markers 101 to 182.
Interstate 81 from mile markers 0 to 22.
Interstate 83 from mile markers 4 to 7.
Interstate 99 from mile markers 0 to 9.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 3972 7877 3981 7937 3985 7942 3986 7942
4028 7906 4029 7898 3997 7746 3995 7746
3999 7742 3981 7663 3972 7671
TIME...MOT...LOC 1139Z 278DEG 36KT 3980 7755
DeVoirSpecial weather statement, Jan 8, 6:53 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service State College PA
653 AM EST Wed Jan 8 2020
PAZ017-024>028-056-057-059-081300-
Perry PA-Clearfield PA-Blair PA-Cambria PA-Juniata PA-Lebanon PA-
Huntingdon PA-Mifflin PA-Dauphin PA-
653 AM EST Wed Jan 8 2020
...AN AREA OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF PERRY...
CLEARFIELD...BLAIR...CAMBRIA...JUNIATA...LEBANON...HUNTINGDON
...MIFFLIN...AND DAUPHIN COUNTIES...
HAZARDS...An area of heavy snow showers which can rapidly reduce
visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 652 AM EST, an area of heavy snow
showers was along a line extending from near Walnut to near Whipple
Dam State Park to near Ford City and moving east at 70 MPH.
THIS AREA OF HEAVY SNOW SHOWERS WILL BE NEAR...
Mexico, Mcalevys Fort and Belleville around 700 AM EST.
Strodes Mills around 705 AM EST.
Lewistown, Burnham and Highland Park around 710 AM EST.
Alfarata, New Buffalo and Walnut around 715 AM EST.
Dehart Dam and Mcalisterville around 725 AM EST.
Northern Cambria, Fort Indiantown Gap and Hastings around 730 AM
EST.
This includes the following Interstates...
Interstate 81 from mile markers 92 to 95.
Interstate 99 from mile markers 34 to 55.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4049 7643 4043 7670 4051 7847 4052 7859
4058 7888 4072 7880 4077 7881 4073 7836
4074 7809 4069 7794 4073 7787 4068 7735
TIME...MOT...LOC 1152Z 278DEG 60KT 4058 7749 4066 7793 4073 7958
DeVoirSpecial weather statement, Jan 8, 8:06 AM EST, 8 minutes before
Special Weather Statement
National Weather Service State College PA
806 AM EST Wed Jan 8 2020
PAZ018-019-025>027-049-050-052-081400-
Northern Centre PA-Union PA-Northumberland PA-Blair PA-Huntingdon PA-
Mifflin PA-Snyder PA-Southern Centre PA-
806 AM EST Wed Jan 8 2020
...SNOW SQUALL...
HAZARDS...A snow squall which can rapidly reduce visibility to less
than a quarter of a mile.
LOCATION AND MOVEMENT...At 804 AM EST, a snow squall was along a
line extending from near Loganton to Philipsburg and moving
southeast at 30 MPH.
THIS SQUALL WILL BE NEAR...
Woodward and Weikert around 810 AM EST.
Laurelton Center around 815 AM EST.
Troxelville around 820 AM EST.
Stormstown, Forest Hill and Sand Bridge State Park around 825 AM
EST.
Mifflinburg, Penns Creek and Julian around 830 AM EST.
Park Forest Village, Ramblewood and Vicksburg around 835 AM EST.
This includes Interstate 99 from mile markers 50 to 84 and Route 322
from Philipsburg to Reedsville.
SAFETY INFO...
Use extra caution if you must travel into or through this squall.
Rapid changes in visibility and potentially slick roads are likely to
lead to accidents. Consider delaying travel until this squall passes
your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4063 7809 4071 7826 4084 7830 4086 7825
4088 7824 4099 7716 4104 7688 4095 7679
4095 7678 4075 7656
TIME...MOT...LOC 1304Z 296DEG 26KT 4096 7728 4089 7818
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 12:48 AM EST | Special Weather Statement | CTP | Huntingdon | 57 min |
| Jan 8, 2:49 AM EST | Special Weather Statement | CTP | Clearfield | 56 min |
| Jan 8, 3:57 AM EST | Special Weather Statement | CTP | McKean, Warren | 63 min |
| Jan 8, 4:24 AM EST | Special Weather Statement | CTP | Clearfield | 66 min |
| Jan 8, 5:02 AM EST | Special Weather Statement | CTP | Lycoming | 43 min |
| Jan 8, 5:07 AM EST | Special Weather Statement | CTP | Cameron, Elk, McKean, Potter | 68 min |
| Jan 8, 5:13 AM EST | Special Weather Statement | CTP | Bedford, Fulton, Somerset | 62 min |
| Jan 8, 5:23 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton, Lycoming | 67 min |
| Jan 8, 5:41 AM EST | Snow Squall Warning | CTP | Clearfield, Elk | 49 min |
| Jan 8, 5:50 AM EST | Special Weather Statement | CTP | Mifflin | 55 min |
| Jan 8, 5:52 AM EST | Snow Squall Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 1 more | 53 min |
| Jan 8, 6:25 AM EST | Snow Squall Warning | CTP | Cameron, Centre, Clearfield, Clinton | 50 min |
| Jan 8, 6:40 AM EST | Special Weather Statement | CTP | Adams, Bedford, Franklin, Fulton, Somerset | 65 min |
| Jan 8, 6:44 AM EST | Snow Squall Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 46 min |
| Jan 8, 6:48 AM EST | Snow Squall Warning | CTP | Clinton, Lycoming, Northumberland, Union | 42 min |
| Jan 8, 6:53 AM EST | Special Weather Statement | CTP | Juniata, Mifflin | 67 min |
| Jan 8, 7:07 AM EST | Snow Squall Warning | CTP | Bedford, Franklin, Fulton, Somerset | 23 min |
| Jan 8, 7:12 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton | 48 min |
| Jan 8, 7:24 AM EST | Snow Squall Warning | CTP | York | 51 min |
| Jan 8, 7:31 AM EST | Snow Squall Warning | CTP | Adams, Cumberland, Franklin | 44 min |
| Jan 8, 7:41 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton, Union | 34 min |
| Jan 8, 8:06 AM EST | Special Weather Statement | CTP | Centre, Northumberland, Snyder, Union | 54 min |
| Jan 8, 8:11 AM EST | Snow Squall Warning | CTP | Bedford, Franklin, Fulton | 49 min |
| Jan 8, 8:27 AM EST | Snow Squall Warning | CTP | Centre, Mifflin | 48 min |
| Jan 8, 8:40 AM EST | Special Weather Statement | CTP | Huntingdon | 65 min |
| Jan 8, 8:41 AM EST | Special Weather Statement | CTP | Clearfield | 34 min |
| Jan 8, 8:51 AM EST | Special Weather Statement | CTP | Adams, Bedford, Franklin, Fulton | 24 min |
| Jan 8, 9:04 AM EST | Special Weather Statement | CTP | Centre | 41 min |
| Jan 8, 9:28 AM EST | Snow Squall Warning | CTP | Blair, Centre, Huntingdon | 22 min |
| Jan 8, 9:34 AM EST | Special Weather Statement | CTP | McKean | 56 min |
| Jan 8, 9:39 AM EST | Special Weather Statement | CTP | Tioga | 51 min |
| Jan 8, 9:46 AM EST | Special Weather Statement | CTP | Clearfield | 29 min |
| Jan 8, 9:55 AM EST | Snow Squall Warning | CTP | Huntingdon, Juniata, Mifflin, Perry | 35 min |
| Jan 8, 10:09 AM EST | Special Weather Statement | CTP | Centre | 36 min |
| Jan 8, 10:15 AM EST | Special Weather Statement | CTP | Huntingdon | 60 min |
| Jan 8, 10:26 AM EST | Special Weather Statement | CTP | Centre | 49 min |
| Jan 8, 10:35 AM EST | Special Weather Statement | CTP | Juniata | 40 min |
| Jan 8, 10:58 AM EST | Special Weather Statement | CTP | Blair | 62 min |
| Jan 8, 11:02 AM EST | Special Weather Statement | CTP | Dauphin, Lebanon | 58 min |
| Jan 8, 11:38 AM EST | Special Weather Statement | CTP | Juniata, Mifflin | 22 min |
| Jan 8, 11:45 AM EST | Special Weather Statement | CTP | Lancaster | 60 min |
| Jan 8, 11:56 AM EST | Special Weather Statement | CTP | Lebanon | 19 min |
| Jan 8, 12:00 PM EST | Special Weather Statement | CTP | Juniata, Mifflin | 45 min |
| Jan 8, 1:22 PM EST | Special Weather Statement | CTP | Clearfield | 23 min |
| Jan 8, 1:32 PM EST | Special Weather Statement | CTP | Perry | 28 min |
| Jan 8, 1:51 PM EST | Special Weather Statement | CTP | Clearfield | 24 min |
| Jan 8, 2:53 PM EST | Special Weather Statement | CTP | Franklin | 22 min |
Nearby
Snow Squall Warnings in Pennsylvania, 2020Every snow squall warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.